MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX LITE; ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX LITE; ABSORBABLE MESH
Model Number 100027-15
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, patient developed left breast pus infection post implant of galaflex lite and underwent excision of wound tissue.Based on the information provided, no conclusions can be made as to the degree to which the device may have caused or contributed to the patient¿s clinical course.Review of manufacturing records confirms product was manufactured to specification.Infection is clinically understood potential complications of surgery and identified in the adverse reaction section of the instructions-for-use, supplied with the device as possible complications.Regarding infection, the warnings section states, "if an infection develops, treat the infection aggressively.An unresolved infection may require the removal of the scaffold." note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, the patient underwent a bilateral subfascial breast augmentation with implant of a galaflex lite mesh that was cut in half and used bilaterally on (b)(6) 2024.It was reported that the patient developed a pus infection at the incision site on the left breast starting on (b)(6) 2024.On (b)(6) 2024 patient underwent re-excision of open area (wound tissue) and closure and started on keflex (antibiotic) and the infection was cleared.

Brand Name
GALAFLEX LITE
Common Device Name
ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key20424295
Report Number1213643-2024-00491
Device Sequence Number7627183
Product Code OOD
UDI-Device Identifier00810054980575
UDI-Public(01)00810054980575(17)250831(10)LXHU0029
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K113721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model Number100027-15
Device Catalogue NumberGFLT1020
Device Lot NumberLXHU0029
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2024
Initial Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient SexFemale
Patient Weight68 KG